Need Help? 03 344 2440 FREE PHONE 0800 427 488 . International: 0064 3 344 2440 or Email us at:  orders@healthexpress.co.nz Convert currencies

RAZENE 10MG 90s

gray starsBe the first one to write a review
A Cetirizine based hay fever tablet great for allergic conjunctivitis, insect bites, hives, itchy skin, red eyes and sneezing.
$36.48
SKU 2311186
Qty information.


Ask A Question About This Product


Buy Razene hay fever Tablets with Cetirizine Hydrochloride 10mg.

Razene are a 10mg Cetirizine Antihistamine Tablet which provides 24 hour relief from the symptoms of hayfever and allergies and is available from New Zealand. Razen is used to relieve symptoms of allergic conjunctivitis, insect bites, hives, red eyes, sneezing, nasal discharge and allergies in as little as 20 minutes. (Cetirizine is the same main ingredient found in Zyrtec in the same dosage).

Razen Hayfever Tablets is available in New Zealand - Without A Prescription - and we offer World Wide Shipping.

What does it treat?
  • Allergic Rhinitis
  • Hayfever
  • Vasomotor rhinitis
  • Sneezing
  • Runny Watery Itchy Eyes
  • Runny Nose
  • Allergic Conjuntivitus
  • Hives and Itchy Skin
What causes Hayfever and Allergies?
  • Pet and animal dander
  • Mould
  • Dust mites
  • Pollens and Grasses
  • Food Allergies
  • Insect bites
How does it work?

It is an antihistamine which works by blocking the chemical in the body that is released when an allergic reaction occurs. This chemical called histamine causes the symptoms of allergic reaction in the body so taking antihistamine you can reduce the symptoms of allergies on the body.

Take this product with or without food once a day (not suitable for children under 1 year of age).

Adults and Children over Six - One tablet once a day.
Children One-Six - Half a tablet once a day.
*some people may only need half a tablet (e.g. people with kidney problems, people who experience drowsiness.
* Some may need 20mg dosage if they find 10mg is not enough.

Main Ingredients?

Each tablet also contains lactose, pregelatinised maize starch, povidone, magnesium stearate, talc, opadry white, hydroxypropylmethyl cellulose, titanium dioxide and polyethylene glycol.

Are there any side effects?

As with every medicine there may be side effects, these are usual mild to moderate and nature and go away. If you experience any side effects which persist or become more intense in nature be sure to contact your doctor or pharmacist. Side effects may include: Dry mouth, fatigue, drowsiness, headache, dizziness. - these are common and usually mild and should wear off with continues use (if they do not see a doctor).

* It is unlikely to cause drowsiness - by if you find you are effected to not operate a motor vehicle or heavy machinery until 8 hours after taking the tablet.

Cautions or Warnings?

Do not use razen if:
The box shows signs of tampering
Product is past its used by date
You have an allergy to any of its ingredients

Consult a doctor before using APO Cetirizine if:
  • You are pregnant of lactating
  • Have liver or kidney problems
  • You are over 60 years old - you may be more sensitive to this product.
  • Taking sedatives, tranquiliser, muscle relaxants or antidepressants.
  • You have epilepsy (fits/seizures/convulsions)
contact your doctor if you feel any signs of allergic reaction.

More Information on Razen (Medsafe Website)

Add this product to your cart now. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Easy 60 Day Returns


We stand behind every product we sell. MORE HERE

Other items you might like:

Pin It